Affordable Access

Publisher Website

Invariant simplices for subtractive algorithms

Authors
Journal
Journal of Number Theory
0022-314X
Publisher
Elsevier
Volume
133
Issue
7
Identifiers
DOI: 10.1016/j.jnt.2012.12.005
Keywords
  • Multidimensional Continued Fractions
Disciplines
  • Computer Science

Abstract

Abstract Surprisingly, purely periodic algorithms of this type can have invariant simplices with vertices different from the vertices of the time-1-partition. For d=3 and p=2 this is a stable segment and for d=5 and p=3 we find a stable triangle.

There are no comments yet on this publication. Be the first to share your thoughts.